Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

June 9, 2015Chautauqua County, Erie County, New York

NWS Buffalo, NY issued this special weather statement at Jun 9, 2015, 2:38 AM EDT for Chautauqua County, Erie County, New York. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 2:38 AM EDT (06:38 UTC)
Expired
Jun 9, 2015, 3:00 AM EDT
In force
22 min
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY

The radar

The Buffalo radar (KBUF), 38 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WWUS81 KBUF 090638
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
238 AM EDT TUE JUN 9 2015
 
NYZ010-019-020-085-090700-
NORTHERN ERIE-SOUTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-
238 AM EDT TUE JUN 9 2015

...A LINE OF GUSTY THUNDERSTORMS MOVING INTO WESTERN NEW YORK...

AT 236 AM EDT...A LINE OF GUSTY THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM 13 MILES NORTHWEST OF ANGOLA ON THE LAKE TO 6 MILES 
NORTHEAST OF FINDLEY LAKE...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...THE BUFFALO METRO AREA...GRAND 
ISLAND...HAMBURG...EDEN...ANGOLA... SILVER CREEK...DUNKIRK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN EXITS 59 AND 49.
 INTERSTATE 86 BETWEEN EXITS 6 AND 7.

THE GUSTY WINDS HAVE MOVED WELL AHEAD OF THIS LINE OF STORMS. DO NOT 
WAIT FOR THE SOUND OF THUNDER TO SEEK SHELTER.

LAT...LON 4206 7971 4238 7951 4249 7935 4255 7915
      4269 7905 4278 7885 4284 7886 4298 7894
      4296 7894 4298 7899 4298 7895 4299 7894
      4308 7850 4282 7850 4238 7873
TIME...MOT...LOC 0636Z 244DEG 34KT 4283 7919 4216 7961 
$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:15 AM EDT, 23 minutes earlier.

Area forecast discussion, Jun 9, 2:15 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
215 AM EDT TUE JUN 9 2015

.SYNOPSIS...
A FRONTAL BOUNDARY WILL GENERATE WIDESPREAD SHOWERS AND
POSSIBLE THUNDERSTORMS LATE TONIGHT AND TUESDAY. A FEW MORE FAST
MOVING WEAK SYSTEMS WILL THEN CROSS THE AREA DURING THE SECOND HALF
OF THE WEEK WITH A CHANCE OF A PASSING SHOWER OR THUNDERSTORM EACH
DAY ALONG WITH PLENTY OF RAIN FREE TIME.

&&

.NEAR TERM /THROUGH TODAY/...
AN AREA OF SHOWERS FROM THE SOUTHERN TIER ACROSS THE EASTERN FINGER
LAKES TO SOUTH OF THE TUG HILL ASSOCIATED WITH THE INITIAL FRONTAL
BOUNDARY WILL CONTINUE SLIDE SOUTH AND EAST EARLY THIS MORNING. A
SECONDARY WAVE DIGGING AROUND THE BACK SIDE OF THE UPPER-LEVEL
TROUGH LOCATED TO OUR WEST WILL PROVIDE PLENTY OF LIFT AND
INSTABILITY TO PRODUCE ANOTHER AREA OF WIDESPREAD SHOWERS AND
THUNDERSTORMS. THE FIRST WAVE OF CONVECTION WITH THIS WESTERN WAVE
IS PUSHING ACROSS SOUTHERN ONTARIO EARLY THIS MORNING...AND WILL
APPROACH WESTERN NEW YORK BETWEEN 06Z AND 09Z. INCREASING LIFT
BEHIND THIS INITIAL BATCH WILL CAUSE SHOWERS AND THUNDERSTORMS TO
FILL AGAIN ACROSS WESTERN NEW YORK TOWARD 12Z THEN PROGRESS WEST TO
EAST ACROSS THE AREA THROUGH THE DAYLIGHT HOURS ON TUESDAY. WITH PW
VALUES AROUND 1.3 INCHES THERE IS PLENTY OF MOISTURE TO WORK
WITH...AND THESE STORMS WILL BE HEAVY RAIN PRODUCERS. SHEAR VALUES
WILL BE VERY LOW WITH LIGHT WINDS UNDER THE BASE OF THE UPPER-LEVEL
TROUGH PIVOTING ACROSS THE REGION...THUS DONT EXPECT ANY SEVERE
THREAT FROM THE STORMS TODAY.

AS THE BETTER FORCING SHIFTS EAST BY THIS AFTERNOON...SHOWERS WILL
BECOME MORE WIDELY SCATTERED ACROSS WESTERN NEW YORK BY THIS
AFTERNOON. WITH EVEN THE POTENTIAL FOR SOME BREAKS OF SUNLIGHT BY
LATE AFTERNOON. HOWEVER...WITH THE UPPER-LEVEL TROUGH
OVERHEAD...STEEP LAPSE RATES...AND LOW-LEVEL MOISTURE SLOW TO CLEAR
OUT...EXPECT SHOWERS WILL REMAIN AROUND ALL AFTERNOON...EVEN IF THEY
ARE MUCH MORE THINNED OUT AND DISORGANIZED.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A BROAD UPPER LEVEL TROUGH IS FORECAST TO TRACK FROM THE LOWER LAKES
INTO NEW ENGLAND TUESDAY NIGHT. SHOWERS MAY LINGER ACROSS THE
EASTERN LAKE ONTARIO REGION TUESDAY EVENING BUT WEAK SURFACE AND
UPPER LEVEL RIDGING SHOULD END SHOWERS AND CLEAR THINGS OUT LATE
TUESDAY NIGHT. OVERNIGHT LOWS SHOULD BE IN THE 50S...WITH SOME
PATCHY FOG POSSIBLY IN THE SOUTHERN TIER VALLEYS.

ON WEDNESDAY AN UPPER LEVEL LOW IS FORECAST TO BE ACROSS NORTHERN
ONTARIO...WITH THIS FEATURE EXPECTED TO MOVE EASTWARD AND PUSH A
COLD FRONT ACROSS OUR REGION. MODEL GUIDANCE IS IN FAIRLY GOOD
AGREEMENT THAT THIS COLD FRONT WILL DROP ACROSS OUR REGION
WEDNESDAY EVENING...WITH THIS LIKELY TO BRING SHOWERS AND
POSSIBLY A THUNDERSTORM WITH ITS PASSAGE. THE 12Z NAM FORECASTS
SOME QPF ACROSS THE NIAGARA FRONTIER WITH A WARM FRONT WEDNESDAY
AFTERNOON AHEAD OF THE FRONT...BUT MOST OTHER GUIDANCE IS DRY SO
WILL ONLY CARRY CHANCE POPS WITH THIS FEATURE.

THIS BOUNDARY WILL STALL OUT TO OUR SOUTH AND WEAKEN ON THURSDAY.
12Z GUIDANCE IS FASTER THAN PREVIOUS RUNS SO IT APPEARS THURSDAY
WILL PRIMARILY BE A DRY DAY WITH WEAK HIGH PRESSURE FORECAST TO
BUILD ACROSS THE REGION. TEMPERATURES WILL BE SEASONABLE THROUGH THE
PERIOD WITH DAYTIME HIGHS IN THE UPPER 70S TO LOWER 80S ON WEDNESDAY
WITH THURSDAY THE SLIGHTLY COOLER OF THE TWO DAYS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE PERIOD WILL FEATURE A ZONAL FLOW WITH FREQUENT OPPORTUNITIES FOR
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH SHORTWAVES EMBEDDED IN
THIS FLOW. TEMPERATURES WILL BE FAIRLY SEASONABLE...WITH DAYTIME
HIGHS GENERALLY RANGING FROM THE MID 70S TO LOWER 80S THROUGHOUT THE
PERIOD.

ON THURSDAY NIGHT A STALLED FRONTAL BOUNDARY IS FORECAST TO BE TO
OUR SOUTH. THIS BOUNDARY IS FORECAST TO GRADUALLY LIFT NORTHWARD ON
FRIDAY...WHICH WILL INCREASE THE CHANCE FOR PRECIPITATION ON FRIDAY.
12Z RUNS OF THE GFS/ECMWF/GGEM ALL FORECAST A WAVE TO TRACK ALONG
THIS BOUNDARY WHICH WILL LIKELY BRING SHOWERS AND POSSIBLY A
THUNDERSTORM TO THE REGION ON FRIDAY NIGHT. THE PASSAGE OF THIS
SYSTEM SHOULD PUSH THE FRONT BACK TO OUR SOUTH FOR THE WEEKEND WHICH
WILL PUT US ON THE COOLER SIDE OF THE BOUNDARY WHICH IS WHY FORECAST
HIGHS ARE COOLER WITH THIS FORECAST. THERE IS A SMALL CHANCE FOR
SHOWERS DURING THE DAY SATURDAY AND SUNDAY EITHER FRONT THE FRONTAL
BOUNDARY OR SUBTLE SHORTWAVES. THIS SAID...THE VAST MAJORITY OF THE
TIME SHOULD BE DRY.

AFTER THIS ANOTHER WEAK SHORTWAVE MAY SPARK SOME SHOWERS AND
THUNDERSTORMS SUNDAY NIGHT AND MONDAY. FORECAST CONFIDENCE IS LOW
WHEN TRYING TO TIME SUBTLE FEATURES THIS FAR OUT.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
AT 06Z...A LULL IN PRECIPITATION ACROSS WESTERN NEW YORK HAS ALLOWED
CIGS TO DROP TO IFR AT KJHW/KIAG/KBUF WITH PLENTIFUL LOW-LEVEL
MOISTURE IN PLACE. A LINE OF THUNDERSTORMS WILL CROSS WESTERN NEW
YORK BETWEEN 06Z AND 09Z...AND SHOULD TEMPORARILY RESULT IN HIGHER
MVFR CIGS AS RAIN HELPS TO CLEAR OUT THE LOW CIGS. AFTER THIS LINE
PASSES...CIGS MAY AGAIN CRASH TO IFR. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE WIDESPREAD AGAIN ACROSS WESTERN NEW YORK TOWARD 10 TO
12Z...AND WILL RESULT VERY CHANGABLE CIGS/VIS DEPENDING ON THE
STRENGTH OF THE SHOWERS. OVERALL...EXPECT MVFR/IFR CONDITIONS WILL
PREVAIL THROUGH THE MORNING. THIS AREA OF WIDESPREAD SHOWERS AND
THUNDERSTORMS SHIFTS EAST TOWARD KART BY THIS AFTERNOON...AND WILL
ALLOW FOR SHOWERS TO BECOME MUCH MORE SCATTERED ACROSS WESTERN NEW
YORK.

DRIER AIR WILL ARRIVE BY TONIGHT...AND SHOULD ALLOW MOST TAF SITES
TO IMPROVE TO MVFR/VFR CONDITIONS OVERNIGHT. THE ONLY EXCEPTION MAY
BE SOME VALLEY FOG WHICH COULD IMPACT KJHW LATE TONIGHT.

OUTLOOK...  WEDNESDAY THROUGH FRIDAY...VFR MOST OF THE TIME WITH A
FEW PASSING SHOWERS OR ISOLATED THUNDERSTORMS. SATURDAY...BECOMING
VFR.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS WILL CROSS THE LAKES
TONIGHT...HOWEVER OUTSIDE OF GUSTY WINDS AND LIGHTNING AROUND THE
STORMS...THE AMBIENT CONDITIONS WILL RESULT IN LIGHT WINDS AND SEAS.

A MID LEVEL DISTURBANCE WILL CROSS LAKES ERIE AND ONTARIO ON
TUESDAY. WHILE WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS...THERE WILL BE A RENEWED RISK FOR THUNDERSTORMS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH/THOMAS
NEAR TERM...CHURCH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...CHURCH
MARINE...CHURCH/RSH
Hazardous weather outlook, Jun 8, 4:49 AM EDT, 21 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
449 AM EDT MON JUN 8 2015

NYZ001>003-007-010-011-090900-
NIAGARA-ORLEANS-MONROE-JEFFERSON-NORTHERN ERIE-GENESEE-
449 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-008-012>014-019>021-085-090900-
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-WYOMING-LIVINGSTON-ONTARIO-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
449 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE POSSIBLE
TODAY AS A FRONTAL BOUNDARY DRIFTS SOUTHWARD ACROSS THE AREA.
LOCALIZED FLOODING IS POSSIBLE IN AREAS THAT SEE TRAINING
THUNDERSTORMS. THERE IS ALSO A MARGINAL RISK OF SEVERE
THUNDERSTORMS ACROSS THE AREA TODAY. THE GREATEST THREAT IS FOR
ISOLATED DAMAGING WIND GUSTS ACROSS FAR SOUTHERN PORTIONS OF THE
SOUTHERN TIER AND THE FINGER LAKES REGION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
449 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 8, 9:43 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
943 PM EDT MON JUN 8 2015

NYZ001-010-090700-
NIAGARA-NORTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO
943 PM EDT MON JUN 8 2015

...AREAS OF FOG TONIGHT...

A MUGGY AIRMASS OVERNIGHT WILL SUPPORT LOW CLOUDS AND FOG
FORMATION. FOG WITH GREATLY REDUCED VISIBILITIES WILL BE FOUND
NEAR THE NORTHEAST LAKE ERIE SHORELINE AND THE NIAGARA
RIVER...INCLUDING DOWNTOWN BUFFALO...TONAWANDA...NIAGARA FALLS AND
LEWISTON. PATCHY FOG WILL BE FOUND FARTHER INLAND...TOWARDS THE
ORLEANS AND GENESEE COUNTY BORDERS.

IF DRIVING OVERNIGHT BE PREPARED FOR REDUCED VISIBILITIES WITHIN
THE FOG. AREAS OF FOG WILL REMAIN THROUGH MUCH OF THE OVERNIGHT
TIME PERIOD.

THOMAS
Special weather statement, Jun 8, 11:28 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1128 PM EDT MON JUN 8 2015

NYZ021-090530-
ALLEGANY-
1128 PM EDT MON JUN 8 2015

...LOCALLY HEAVY RAINFALL OVER SOUTHERN ALLEGANY COUNTY...

AN AREA OF HEAVY RAIN WILL CONTINUE THROUGH 1 AM ACROSS THE
SOUTHEAST HALF OF ALLEGANY COUNTY...INCLUDING AREAS FROM BOLIVAR TO
WELLSVILLE...ANDOVER...AND ALFRED. RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE LIKELY WITHIN THIS AREA...WHICH MAY RESULT IN MINOR PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS.

HITCHCOCK
Special weather statement, Jun 9, 2:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
238 AM EDT TUE JUN 9 2015

NYZ010-019-020-085-090700-
NORTHERN ERIE-SOUTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-
238 AM EDT TUE JUN 9 2015

...A LINE OF GUSTY THUNDERSTORMS MOVING INTO WESTERN NEW YORK...

AT 236 AM EDT...A LINE OF GUSTY THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF ANGOLA ON THE LAKE TO 6 MILES
NORTHEAST OF FINDLEY LAKE...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...THE BUFFALO METRO AREA...GRAND
ISLAND...HAMBURG...EDEN...ANGOLA... SILVER CREEK...DUNKIRK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN EXITS 59 AND 49.
 INTERSTATE 86 BETWEEN EXITS 6 AND 7.

THE GUSTY WINDS HAVE MOVED WELL AHEAD OF THIS LINE OF STORMS. DO NOT
WAIT FOR THE SOUND OF THUNDER TO SEEK SHELTER.

LAT...LON 4206 7971 4238 7951 4249 7935 4255 7915
      4269 7905 4278 7885 4284 7886 4298 7894
      4296 7894 4298 7899 4298 7895 4299 7894
      4308 7850 4282 7850 4238 7873
TIME...MOT...LOC 0636Z 244DEG 34KT 4283 7919 4216 7961

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:33 AM EDTSpecial Marine WarningBUF57 min
Jun 9, 10:43 AM EDTSpecial Weather StatementBUFOswego62 min
Jun 9, 12:20 PM EDTSpecial Weather StatementBUFLewis70 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.